# SDR UPS98827697

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A AT FL 310, SET UP SUCTION FEED OFF OF NR 4 ALT TANK FUEL PRESSURE WAS INTIALLY AT 30 PSI THEN PRESSURE FLUCTUATED FROM 30 PSI TO 0 PSI.  FUEL PRESSURE STAYED AT 0 PSI AND THEN NR 4  ENG FLAMED OUT.  ENGINE RESTARTED, OTHER INDICATIONS NORMAL.  RAN NR 4 ENG PER MM 71-00-00 AND CHK'D FOR LEAKS AND OPS CK ENGINE DRIVER PUMP PER 73-10-01.  SYS TEST NORMAL WITHIN PARAMETER.
